首页 | 本学科首页   官方微博 | 高级检索  
     

螺旋函数的几个注记
引用本文:祝永胜. 螺旋函数的几个注记[J]. 江西师范大学学报(自然科学版), 1989, 13(4): 86-90
作者姓名:祝永胜
作者单位:江西工大
摘    要:本文建立了α螺旋函数的一个从属关系,研究了该函数族的极值问题及其闭凸包。

关 键 词:螺旋函数 从属 极值 闭包

Some Remarks on Spirallike Functions
Zhu Yongsheng. Some Remarks on Spirallike Functions[J]. Journal of Jiangxi Normal University (Natural Sciences Edition), 1989, 13(4): 86-90
Authors:Zhu Yongsheng
Affiliation:Jiangxi Polytechnic University
Abstract:We establish a subordination relation for f, which is a spirallike function. By using this result, we investigate a kind of extremal problems. Finally, we studied the convex hull of this family.
Keywords:spirallike functions  subordination relation  extreme value  convex hull
本文献已被 CNKI 维普 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号